# SDR COZA20130708029

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,989 hours, 16,405 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 241280051012
- Part serial: 0146
- Condition: Inoperative
- Location: Engine Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ENGINE VIBRATION INDICATIONS WENT BLANK ON SECONDARY ENGINE DISPLAY.  USING TROUBLESHOOTING INFORMATION FROM THE FIM, THE AIRBORNE VIBRATION MONITORING SIGNAL CONDITIONER WAS FOUND INOPERATIVE.  REPLACED THE AVM SIGNAL CONDITIONER AND ENGINE VIBRATION INDICATIONS WERE DISPLAYED CORRECTLY.
